# SDR CA190227003

- Difficulty date: February 22, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 2,444 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE AIRBORNE ENGINE #1 AUTOMATIC SHUTDOWN AND RETURNED BACK TO STATION. FAULT CODES CHECKED 360, 732, 907, 908,938. MAINTENANCE TECHNICIANS FOUND CHIP DETECTOR AND FILTERS CONTAMINATED WITH METAL DEBRIS. ENGINE TO BE REPLACED (TC# 20190227003)
